# SDR DL76G092035

- Difficulty date: December 25, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 81,922 hours, 17,016 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: DM160135400
- Condition: Inoperative
- Location: Atc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOTH ATC 1 AND 2 FAILED.  R & R UPPER ATC ANTENNA IAW MM.  INSPECTED CONNECTOR. NTF. MFG DM1301354-001. ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
